3 doctors weighed in:

Is it normal for amoxicillin 500mg to make me sweat a lot ?

3 doctors weighed in
Dr. Doanh Nguyen, md, faaaai
Internal Medicine - Allergy & Immunology
2 doctors agree

In brief: Likely unrelated

It is likely unrelated.
Based on your brief story, it is likely that you just recover from having a fever that you sweat a lot. Amoxicillin is used to treat infection. By treating your infection, your fever improves and you sweat to cool your body temperature down. The medication itself does not cause you to sweat.

In brief: Likely unrelated

It is likely unrelated.
Based on your brief story, it is likely that you just recover from having a fever that you sweat a lot. Amoxicillin is used to treat infection. By treating your infection, your fever improves and you sweat to cool your body temperature down. The medication itself does not cause you to sweat.
Dr. Doanh Nguyen, md, faaaai
Dr. Doanh Nguyen, md, faaaai
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified,
11 years in practice
16M people helped
Continue
111,000 doctors available
Read more answers from doctors